This morning... will putting a patch on now at night have any effect on me as far as putting me into withdrawl??? Please help
Hey B rad,
I checked the prescribing literature and it does state the following:
There is a potential for buprenorphine to precipitate withdrawal in patients who are already on opioids.
I would wait at least 24 hours before starting the Butrans patch. If still uncertain please consult the prescribing doctor or your pharmacist.
i too was on oxycontin 40's 3x a day after a year i had to go to rebah then went on opana's 40 3x a day after a year or so had to go to rehab again but i've been on the butran patches for almost 3wks the first 3 nights were horrible cause the dr didn't give me anything to cover the 2 days it takes to kick in but since i feel good no cravin for more like the pills gave me and i sleep thru the night i need to go up to 20mcgs iand i think i'll really feel graet but so far i really like them they don't make me moody or tired i hope it continues well good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2010 • 18 answers
Posted 24 Aug 2012 • 3 answers
Posted 28 Oct 2014 • 3 answers
Posted 21 Nov 2014 • 1 answer
Posted 30 Aug 2015 • 0 answers